Vol. 67, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On extreme points of the joint numerical range of commuting normal operators

Pushpa Juneja

Vol. 67 (1976), No. 2, 473–476
Abstract

Let W(T) = {⟨Tx,x: x= 1;x H} denote the numerical range of a bounded normal operator T on a complex Hilbert space H. S. Hildebrandt has proved that if λ is an extreme point of W(T), the closure of W(T), and λ W(T) then λ is in the point spectrum of T. In this note, we shall prove an analogous result for an n-tuple of commuting bounded normal operators on H.

Mathematical Subject Classification 2000
Primary: 47A10
Milestones
Received: 15 June 1976
Published: 1 December 1976
Authors
Pushpa Juneja